Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

sinus cold/virus with a tummy ache?

My son has this sinus/virus, hes got a tickle/flemy cough here and there. i caught this from him, and sometimes my tummy feels "off" anyway pone side effect from his meds was tummy ache, i gave him food with it, and its the same. it was'nt till 4pm he told me his tummy hurt. Then after awhile he said he was fine, then around 9 30pm he said it hurt again. So i'm thinking its either, the med, its sore from coughing or mabe the mucus in his noise draining is causeing a tummy ache??
whats your opinion??

 
EarthHippy

Asked by EarthHippy at 11:05 PM on Nov. 10, 2009 in Health

Level 1 (0 Credits)
This question is closed.
Answers (4)
  • enough with the swine flu!! for goodness sake its NOT SWINE FLU!!
    EarthHippy

    Answer by EarthHippy at 5:25 PM on Nov. 12, 2009

  • i suspect that I have the same thing. My tummy has hurt since Saturday, and I have lot of post nasal drip. I don't know if it is something going around or just normal for the tummy to hurt with this much dripping.
    Bmat

    Answer by Bmat at 11:08 PM on Nov. 10, 2009

  • There is a tummy bug going around. It seems to be everywhere. I had it a couple of weeks ago. It did cause some diarrhea for me. Rest, liquids and some tylenol sinus if you can keep it down.
    Anonymous

    Answer by Anonymous at 11:50 PM on Nov. 10, 2009

  • Well it might be swine flu coming on. I had it about three days before it really went into full effect. It felt like a bad cold with stomach issues. Sometimes medications can upset your stomach too or even sinus drainage or gas from disrupted breathing due to coughing.
    Anonymous

    Answer by Anonymous at 12:49 AM on Nov. 11, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN